# SDR QXEA9901443

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Aileron Controls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WHILE PERFORMING CHECKS OF THE AILERON CONTROL SYSTEM, FREE PLAY WAS NOTED IN FIRST OFFICERS CONTROL WHEEL WHEN ROLLING FROM LEFT TO RIGHT.  REPAIRED IAW HORIZON AIR EA 2-27-18.
